# SDR MASA2012032034592

- Difficulty date: March 20, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N921FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15021
- Aircraft time: 19,194 hours, 15,367 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: TX
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

F/O FLASHLIGHT INOPERATIVE DUE TO INCORRECT INSTALLATION.  R2 BATTERY.
